# SDR UPS00832465

- Difficulty date: April 8, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CABIN STA 320 L21L, A FRAME TO CUSP ATTACH FITTING, CRACKED FRAME.  REMOVED DAMAGED SECTION OF FRAME, INSTALLED NEW FRAME SECTION AND SPLICES IAW DC8 SRM 53-2-0 FIG AND 51-7-20D.
